# SDR UALA2013021800948

- Difficulty date: February 17, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 67,266 hours, 24,748 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRUDING DENT IN EXTERIOR FUSELAGE SKIN AT BS 585, 3.5 INCHES ABOVE STR 18L.  REPAIRED EXTERIOR FUSELAGE SKIN AT BS 585 3.5 INCHES ABOVE STR 18L IAW TIMCO REO-MO597 AND ECRA 5331 01682 PART 1.
